Weather (state,county)

Breaking News

Man Dies After Overdosing On Tramadol, Weed In Agege


An unidentified man has reportedly died shortly after overdosing on tramadol and Indian hemp in Oko Oba community, Agege, Lagos Mainland.
It was gathered by Eyes Of Lagos that the deceased smoked Indian hemp with some of his friends and subsequently took tramadol before passing away at the Abattoir end of Oko Oba.
He was said to have palpitated severally after taking the combined hard drugs leading to his death moments later.

Commenting on the incident, a source was quoted as saying: “When he started behaving funny, we thought he was just acting clownishly until he palpitated for some minutes and subsequently became weak. He later started foaming in his mouth and by the time bystanders rushed to attend to him he had died.”
Sources added that the remains of the deceased was removed from the spot by policemen attached to the Abattoir Police Division after the matter was reported at the station.

Thanks For Reading! Please Support us...

Kevin Djakpor Blog is editorially independent - our journalism is free and accessible. But the revenue we get from advertising is falling, so we increasingly need our readers like you to support us. Support Kevin Djakpor Blog with as little as $1

CLICK HERE TO DONATE TO SUPPORT KEVIN DJAKPOR BLOG

No comments